# SDR SWAA116889

- Difficulty date: October 2, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 27,556 hours, 16,045 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook
- Part number: 65C16820
- Condition: Loose
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE COVER LOWER GIRT BAR HOOK LOOSE.  SECURED HOOK PER MM.
